A note on extremal convertible matrices
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 295-302
Suk-Geun Hwang, Si-Ju Kim, and Seok-Zun Song
Kyungpook University, Andong University and Cheju University
Keywords : convertibility, permanent
MSC numbers : 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd